# SDR AALA20071420

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT SEAT ROWS 10 TO 13A INOPERATIVE.  RESET CABIN AND FLIGHT DECK SWITCHES FOR EMERGENCY LIGHTS AT SEAT ROWS 10 TO 13A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
